# SDR CA130918007

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,408 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Failed
- Location: Hyd System
- Part time: 11,527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER INSTALLATION AND DURING A FREEDOM OF MOVEMENT CHECK IT WAS NOTED THAT THE RT LATERAL SERVO CONTROL INPUT LEVER LOCK WOULD POP OUT OF THE LOCKED POSITION. THIS COULD INTRODUCE A DANGEROUS INFLIGHT CONTROL CONDITION IN THE EVENT OF A HYDRAULIC FAILURE.  THE PURPOSE OF THE LOCK IS TO TAKE THE FREE PLAY OUT OF THE SYS IN THE EVENT OF A HYDRAULIC FAILURE.
